American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49K99) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Martin Bohner, Ondrej Dosly and Werner Kratz. Sturmian and spectral theory for discrete symplectic systems. Trans. Amer. Math. Soc. 361 (2009) 3109-3123. MR 2485420.
Abstract, references, and article information   
View Article: PDF

[2] Alec Matheson and Alexander R. Pruss. Properties of extremal functions for some nonlinear functionals on Dirichlet spaces. Trans. Amer. Math. Soc. 348 (1996) 2901-2930. MR 1357401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1